# SDR CA140818010

- Difficulty date: August 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 65,708 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: LR37940P
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW ENCOUNTERED A NR 1 ENGINE ECAM MESSAGE LOW OIL PRECAUTIONARY MESSAGE. CREW PROCEEDED TO SHUT DOWN ENGINE 1 AND NOTIFIED DISPATCH OF INTENTION TO LAND AT NEAREST SUITABLE AIRPORT. HAVE CONFIRMED OIL PUMP SHEARED. ENGINE CHANGE NOT REQUIRED.   NR 1 ENG OIL PUMP AND FILTER REPLACED IAW AMM 79-22-51 PB401.
